# SDR ABXA000006

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 49559771
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT MLG INBD DOOR FWD JAMB ATTACH BRACKET CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-10-4.
